

## Virtual Program at a Glance Preliminary Program – June 2025

| SonoCon 2025 Program and Event Schedule |       |   |  |                                 |   |  |  |
|---|-------|---|--|---------------------------------|---|--|--|
| Friday, October 3, 2025                 |       |   |  |                                 |   |  |  |
| Opening ceremony 2:30 – 2:45            |       |   |  |                                 |   |  |  |
| Concurrent Sessions                     |       | Session Room 1                                      |  | Session Room 2                  |   |  |  |
| 3:00-4:00 pm                            |       | Fetal Hearts for the Sonographer                    |  | Ultrasound Engineering Research |   |  |  |
|   |       | 10-minute transition                                |  |                                 |   |  |  |
| 4:10 – 5:10pm                           |       | Cervical Length in Pregnancy V                      |  | Valsa                           | alva and Stress Echo in HCM                                 |  |  |
| 5:15 – 7:00 pm                          |       | Exhibitor Reception – Exhibit Hall                  |  |                                 |   |  |  |
| Saturday, October 4, 2025               |       |   |  |                                 |   |  |  |
| 8:00-9:00 am                            |       | Breakfast – Exhibit Hall                            |  |                                 |   |  |  |
| 9:00 – 9:15 am                          |       | Opening Remarks/Land Acknowledgement – Plenary Room |  |                                 |   |  |  |
| 9:15 – 9:45 am                          |       | Awards Presentation                                 |  |                                 |   |  |  |
| 9:45 - 10:30                            |       | Keynote Address – Plenary Room                      |  |                                 |   |  |  |
| 10:30 – 11:00 am                        |       | 30 Minute - Break                                   |  |                                 |   |  |  |
| Concurrent Sessions                     |       | Session Room 1                                      | Session Roor                           | m 2                             | Session Room 3  |  |  |
| 11:00 – 12:00 pm                        | Peo   | diatric Uterine and Ovarian<br>Development          | Case Studies in Brea                   | st Imaging                      | Vascular US: Infra-Inguinal Arterial<br>Bypass              |  |  |
| 12:00-1:00 pm                           |       | Lunch Break   |  |                                 |   |  |  |
| 1:00-2:00 pm                            | Fund  | lamentals of Neonatal Brains                        | Supplemental Breast Screeni<br>numbers |                                 | Vascular US TBC   |  |  |
|   |       | 10-minute transition                                |  |                                 | Γ   |  |  |
| 2:10 – 3:10 pm                          | Pedi  | atric Cardiac US Simulation                         | Acute Appendicitis in                  | Pregnancy                       | Gen Z in Education: Adapting to a new<br>Learning Landscape |  |  |
| 3:10 – 3:40 pm                          |       | 30 Minute Break                                     |  |                                 |   |  |  |
| 3:40 – 4:40 pm                          | US Me | easurement of Arterial Stiffness                    | C-Section Scar Ectopic Preg            | nancy Case Studies              | Clinical Placement: A Heart-to-Heart<br>Talk                |  |  |

| Sunday, October 5, 2025 |   |  |  |  |  |
|-------------------------|---|--|--|--|--|
| Concurrent Sessions     | Session Room 1                              | Session Room 2                                   |  |  |  |
| 9:00-10:00 am           | Tele-Medicine – More than just a phone call | TBD  |  |  |  |
| 10:00 - 10:15 am        | 15-minute break                             |  |  |  |  |
| 10:15 – 11:15 am        | Interventional MSK Procedures               | Elevate Technologies: Simulation in US Education |  |  |  |
| 11:15 - 11:25           | 10-minute transition                        |  |  |  |  |
| 11:25 – 12:25 pm        | Keynote/Panel Lecture                       |  |  |  |  |
| 12:25-12:30 pm          | pm Closing Remarks                          |  |  |  |  |